# SDR IPXA2023091194135

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,487 hours, 14,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Part serial: NA
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA AUTONOMOUS POWER SUPPLY DOES NOT BITE TEST.R&R BOTH EMERGENCY PWR SUPPLY BATTERIES PER AMM 52-73-18 BITE TEST WORKS BUT NO GOOD. FAULTS THE UNIT AND NO OUTPUT SINGAL. R&R APSU PER AMM 52-73-18. BITE TEST GOOD. NO FAULTS NOTED. OK FOR SVC.
